# SDR YENA2019100950568

- Difficulty date: October 5, 2019
- Submitted: October 9, 2019
- Operation: Air carrier
- Aircraft: N775JB
- Make and model: Airbus A320-232
- Aircraft serial: 3800
- Aircraft time: 43,107 hours, 14,965 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Box Beam
- Condition: Cracked
- Location: Frame 43
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CRACK INDICATION ON BEAM SIDE BOX FRAME 43 RH MIDDLE OPEN HOLE PASSENGER CABIN.   PERFORMED PERMANENT REPAIR ON BEAM SIDE BOX FRAME 43 RH MIDDLE OPEN HOLE PASSENGER CABIN IAW EC A320-53-1251.
